On Riemannian 4-symmetric Manifolds

Adnan Al-Aqeel

Publications de l'Institut Mathématique (1989)

  • Volume: 46(60), Issue: 66, page 163-172
  • ISSN: 0350-1302

How to cite


Adnan Al-Aqeel. "On Riemannian 4-symmetric Manifolds." Publications de l'Institut Mathématique 46(60).66 (1989): 163-172. <http://eudml.org/doc/257832>.

author = {Adnan Al-Aqeel},
journal = {Publications de l'Institut Mathématique},
keywords = {4-symmetric manifold; polynomial structure; integrability conditions},
language = {eng},
number = {66},
pages = {163-172},
publisher = {Matematički institut SANU},
title = {On Riemannian 4-symmetric Manifolds},
url = {http://eudml.org/doc/257832},
volume = {46(60)},
year = {1989},

AU - Adnan Al-Aqeel
TI - On Riemannian 4-symmetric Manifolds
JO - Publications de l'Institut Mathématique
PY - 1989
PB - Matematički institut SANU
VL - 46(60)
IS - 66
SP - 163
EP - 172
LA - eng
KW - 4-symmetric manifold; polynomial structure; integrability conditions
UR - http://eudml.org/doc/257832
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.